# SDR SWAA092373

- Difficulty date: April 9, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 31,137 hours, 17,933 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50304
- Part serial: 000709
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING NR 6 SLAT LOWER SKIN CRACKED.  REMOVED AND REPLACED SLAT PER MM.
